# SDR SWAA2025031794115

- Difficulty date: February 7, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 61,408 hours, 36,820 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED AT LEVEL STR 17R BTW BS 291.5 TO 294.5 AT PASSENGER CABIN 2025-112898 <[01]. REPLACED SUPPORT ANGLE AND FASTENERS LOCATED AT LEVEL STR 17R BTW BS 291.5 TO 294.5 AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02-0G-0 AND DWG 141A8310 SHEET: 25 REV: -; DWG 140A9810 SHEET: 35 REV: A. SEE INDIVIDUAL SIGN OFF BELOW.; [02] CORRECTED STEP 1: REPLACED SUPPORT ANGLE AND FASTENERS LOCATED AT LEVEL STR 17R BTW BS 291.5 TO 294.5 AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02-0G-0; B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 141A8310 SHEET: 25 REV: -; DWG 140A9810 SHEET: 35 REV: A. SEE INDIVIDUAL SIGN OFF BELOW.; [03] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED AT LEVEL STR 17R BTW BS 291.5 TO 294.5 AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02-0G-0; B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 141A8310 SHEET: 25 REV: -; DWG 140A9810 SHEET: 35 REV: A. SEE INDIVIDUAL SIGN OFF BELOW.  RII CERTIFIED.
